Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is vaginal bleeding side effect of the i-pill ?

having vaginal bleeding Is it the side -effect of the i-pill ? Hi, I took an i-pill after a few days of my having my periods as the protection had failed. Now it must have been more than 5-6 days of me having taken the i-pill. And suddenly I am having vaginal bleeding. This does not seem like a normal period. Is it the side -effect of the i-pill ? This was the second time I had to take it because of the protection failure .
Asked On : Tue, 28 Dec 2010
Answers:  1 Views:  1248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
first of all let me alarm you that emergency contraceptive pills have loads of effects on hormones of female ..please please please stay away from it .
let it be for really emergency situation .
don't play with your health. practise some good option of contraception .
yes intermittent bleeding or spotting is the side effect of i pill...if it continues with other symptoms consult your doc
feel free to ask or mail ..
Answered: Wed, 29 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor